# SDR DXTA2024110701070

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500751
- Aircraft time: 795 hours, 621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006680
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMER LIGHT STAY  ON CONTINUOUSLY WHEN IN ARM MODE. CORRECTIVE ACTION; REMOVED AND REPLACED FORWARD SN: 006680 AND AFT SN: 006587 BATTERY PACKS. OPS CHECKS GOOD. REF EMBRAER PHENOM 300/EMB-505E AMM 33-52-01.
